MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 11X340MM X 130; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 11X340MM X 130; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3430-1340S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Exsanguination (1841); Perforation (2001)
Date of Event 09/06/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
As reported: "i was made aware by another consultant of an event that occurred - where a gamma nail was implanted in the patient, however the tip-apex distance of the lag screw was wrong so the screw cut out and needed revision, patient started losing a large amount of blood and later was pronounced deceased in icu.The case and corresponding surgeon is now under investigation.".

Brand Name
LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 11X340MM X 130
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10871616
Report Number0009610622-2020-00717
Device Sequence Number19483363
Product Code HSB
UDI-Device Identifier07613252273950
UDI-Public07613252273950
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number3430-1340S
Device Catalogue Number34301340S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;